Analysis of minimum numbers of linearly active S -boxes of a class of generalized feistel block ciphers
作者: Xiaopei GuoKejian XuTongsen SunXiubin Fan
作者单位: 1College of Mathematics, Qingdao University
2Institute of Software, Chinese Academy of Sciences
刊名: Journal of Systems Science and Complexity, 2012, Vol.25 (5), pp.1014-1031
来源数据库: Springer Nature Journal
DOI: 10.1007/s11424-012-0238-7
关键词: Block ciphergeneralized Feistel structurelinear spread valuethe minimum number of linearly active S -boxes
原始语种摘要: Abstract(#br)For a class of generalized Feistel block ciphers, an explicit formula for the minimum numbers of linearly active S -boxes of any round r is presented.
全文获取路径: Springer Nature  (合作)
影响因子:0.263 (2012)

  • generalized 广义
  • class 
  • linearly 成直线地
  • boxes 小木箱
  • block 滑车
  • numbers 数目
  • active 活动的
  • minimum 极小
  • Analysis 分析